Volume 16, issue 4 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Paper folding, Riemann surfaces and convergence of pseudo-Anosov sequences

André de Carvalho and Toby Hall

Geometry & Topology 16 (2012) 1881–1966
Bibliography
1 L V Ahlfors, Conformal invariants: topics in geometric function theory, McGraw-Hill Series in Higher Mathematics, McGraw-Hill Book Co. (1973) MR0357743
2 L V Ahlfors, L Sario, Riemann surfaces, Princeton Mathematical Series 26, Princeton Univ. Press (1960) MR0114911
3 D Burago, Y Burago, S Ivanov, A course in metric geometry, Graduate Studies in Mathematics 33, American Mathematical Society (2001) MR1835418
4 R Chamanara, F P Gardiner, N Lakic, A hyperelliptic realization of the horseshoe and baker maps, Ergodic Theory Dynam. Systems 26 (2006) 1749 MR2279264
5 A de Carvalho, Extensions, quotients and generalized pseudo–Anosov maps, from: "Graphs and patterns in mathematics and theoretical physics", Proc. Sympos. Pure Math. 73, Amer. Math. Soc. (2005) 315 MR2131019
6 A de Carvalho, T Hall, Unimodal generalized pseudo-Anosov maps, Geom. Topol. 8 (2004) 1127 MR2087080
7 A de Carvalho, T Hall, Paper surfaces and dynamical limits, Proc. Natl. Acad. Sci. USA 107 (2010) 14030 MR2679493
8 C J Earle, F P Gardiner, Teichmüller disks and Veech's $\mathcal{F}$–structures, from: "Extremal Riemann surfaces (San Francisco, CA, 1995)", Contemp. Math. 201, Amer. Math. Soc. (1997) 165 MR1429199
9 M K Fort Jr., Mappings on $S^{1}$ into one-dimensional spaces, Illinois J. Math. 1 (1957) 505 MR0114190
10 T Hall, The creation of horseshoes, Nonlinearity 7 (1994) 861 MR1275533
11 K Kuratowski, Topology Vol II, Academic Press (1968) MR0259835
12 O Lehto, K I Virtanen, Quasiconformal mappings in the plane, Grundl. Math. Wissen. 126, Springer (1973) MR0344463
13 J Milnor, W Thurston, On iterated maps of the interval, from: "Dynamical systems (College Park, MD, 1986–87)", Lecture Notes in Math. 1342, Springer (1988) 465 MR970571
14 R L Moore, Concerning upper semi-continuous collections of continua, Trans. Amer. Math. Soc. 27 (1925) 416 MR1501320
15 R L Moore, Foundations of point set theory, American Mathematical Society Colloquium Publications XIII, American Mathematical Society (1962) MR0150722
16 J H Roberts, N E Steenrod, Monotone transformations of two-dimensional manifolds, Ann. of Math. 39 (1938) 851 MR1503441
17 C A Rogers, Hausdorff measures, Cambridge Mathematical Library, Cambridge Univ. Press (1998) MR1692618
18 S Smale, Differentiable dynamical systems, Bull. Amer. Math. Soc. 73 (1967) 747 MR0228014
19 G T Whyburn, Analytic topology, American Mathematical Society Colloquium Publications XXVIII, American Mathematical Society (1963) MR0182943